# SDR SIMA200606503

- Difficulty date: March 3, 2006
- Submitted: March 15, 2006
- Operation: Air carrier
- Aircraft: N931AE
- Make and model: Emb EMB-145LR
- Aircraft serial: 14500912
- Engine: Allsn AE3007A
- System (JASC): 2611 · Smoke Detection
- Part: Smoke Detector
- Condition: Malfunctioned
- Stage of operation: TO
- How discovered: O
- Nature of condition: N
- Precautionary procedure: A

## Discrepancy

LAVATORY SMOKE EICAS MESSAGE CAME ON IMMEDIATELY AFTER TAKEOFF.  PERFORMED ENGINE RUNS AND LAVATORY SMOKE DETECTOR TEST WITH OPERATIONAL CHECK GOOD.  AIRCRAFT RETURNED TO SERVICE.  (K)
